# SDR HALA0600895

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 78,519 hours, 15,159 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND, FOUND (RT) NLG LOCK SPRING BROKEN.  REMOVED ATTACHING PARTS FOR NLG RT LOCK SPRING PER MM 32-21-09-004-024 12/03/06 6693.  INSTALLED SERVICEABLE NOSE LANDING GEAR SPRING LOCK (RT) SIDE PER AMM 32-21-09-404-010 SECURITY CHK OK.
